# SDR QTVA901U

- Difficulty date: September 26, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N7947Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0397
- Engine: Cont TSIO520*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 50000084
- Condition: Broken
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, HEARD A THUD IN FLOORBOARDS.  JUST AFTER PUTTING GEAR DOWN.  AIRCRAFT HAD A SLIGHT YAW AND ROLL AND LANDED UNEVENTFULLY.  TAXIED IN, SELECTED FLAPS UP AND SHUTDOWN AIRCRAFT.  DURING POSTFLIGHT NOTICED FLAPS WERE STILL FULLDOWN.  MAINTENANCE INSPECTION FOUND BROKEN FLAP CONTROL CABLE.  REMOVED AND REPLACED FLAP CABLE.
